# SDR 2A6D20240509001

- Difficulty date: May 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N11FQ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7571
- Aircraft time: 9,295 hours, 11,581 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 6,850 hours, 2,297 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 350A21084920
- Condition: Corroded
- Location: Fuselage
- Part time: 9,295 hours, 11,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER 7° BULKHEAD DOUBLER (PN: 350A21-0849.20) IS CORRODED AT THE LOCATION OF A PASS-THRU HOLE. THE DAMAGE AREA WAS REPORTED TO BE 0.80” X 0.50” AND 0.030” DEEP AT THE DEEPEST POINT
